# SDR REXA2018100500929

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 22,433 hours, 22,140 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR RETRACTION GEAR DISAGREE WARNING MESSAGE WITH NOSE GEAR BOX RED RAN QRH PROCEDURE GEAR INDICATED DOWN WITH THREE GREEN NORMAL APPROACH AND LANDING  
REMOVED AND REPLACED RESTRICTOR VALVE PN OFF JETC1872240D PN ON FCLX0515700BB REF CRJ200 AMM 32-33-10 OPS AND LEAK CHECKS GOOD
